# SDR IXXA20170320177

- Difficulty date: February 20, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 1120 BETWEEN LBL 88 & RBL 88 DRAIN INTERCOSTALS CORRODED. REMOVED AND REPLACED THE DRAIN PAN INTERCOSTALS IAW DRAWING 368-53-13-90988.
